# SDR IPXA2019011437802

- Difficulty date: January 14, 2019
- Submitted: January 14, 2019
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 110,574 hours, 18,480 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 142U589976
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A MAIN DECK FLOOR PANEL REPAIR AT STA 525-600 RIGHT OF CENTERLINE. FABRICATED FLOOR PANEL IAW EO B747-5320-42648-A.
